Table of Contents
ISRN Applied Mathematics
Volume 2013 (2013), Article ID 710643, 11 pages
http://dx.doi.org/10.1155/2013/710643
Research Article

Global Stability of an SEIS Epidemic Model with General Saturation Incidence

1Mathematics and OR Section, Xi’an Research Institute of High-Tech, Hongqing Town, Shaanxi, Xi’an 710025, China
2School of Mathematics and Statistics, Xi’an Jiaotong University, Shaanxi, Xi’an 710049, China

Received 18 February 2013; Accepted 11 March 2013

Academic Editors: J. R. Fernandez, C. Lu, E. Skubalska-Rafajlowicz, and F. Tadeo

Copyright © 2013 Hui Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui Zhang, Li Yingqi, and Wenxiong Xu, “Global Stability of an SEIS Epidemic Model with General Saturation Incidence,” ISRN Applied Mathematics, vol. 2013, Article ID 710643, 11 pages, 2013. doi:10.1155/2013/710643